MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 107" (272CM) APPX 8.7 ML, TRANSF SET W/DUAL CHK VALVE, MICROCLAVE® CLR, ROT LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 107" (272CM) APPX 8.7 ML, TRANSF SET W/DUAL CHK VALVE, MICROCLAVE® CLR, ROT LUER; STOPCOCK, I.V. SET
Model Number MC33892
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 107" (272 cm) appx 8.7 ml, transfer set w/dual check valve, microclave® clear, rotating luer.A medsun mandatory and voluntary medwatch report form ((b)(4)) was received that stated that the "closed medication administration infusion set being utilized on unit for medication administration with flush to follow for infusion via central lines." the medwatch report further states that "normal saline bag attached to set, intended to allow for flush fluid to be pulled into syringe via one way valve has inadvertently infused into the patient.Volume of 90-180ml additional administered over several hours that was not intended." the customer further clarified that the reported event occurred in the hospital.Although there was patient involvement, there was no medical intervention required and no human harm.This captures the second of two events reported.
 
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Additional contact names/information at the user facility were provided as follows: (b)(6).Uf/importer report# (b)(4).
 
Additional Manufacturer Narrative
No product samples, videos, or photographs were returned for investigation.The device history record (dhr) was reviewed and there were no relevant non-conformances identified that would have contributed to the reported complaint.The complaint cannot be confirmed based on the information that has been provided.

Brand Name
107" (272CM) APPX 8.7 ML, TRANSF SET W/DUAL CHK VALVE, MICROCLAVE® CLR, ROT LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key14047609
Report Number9617594-2022-00076
Device Sequence Number4884856
Product Code FMG
UDI-Device Identifier00887709070790
UDI-Public(01)00887709070790(17)261101(10)5711361
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC33892
Device Catalogue NumberMC33892
Device Lot Number5711361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer04/23/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, MFR UNK; UNSPECIFIED SYRINGE, MFR UNK
Patient Age17 MO
Patient SexMale
Patient Weight10 KG
Patient EthnicityNon Hispanic
Patient RaceWhite